MathSciNet Relay Station
MathSciNet bibliographic data
MR2233014 47B35
Chanzy, Jean Inversion d'un opérateur de Toeplitz tronqué à symbole matriciel et théorèmes-limite de Szegő. (French) [Inversion of a truncated Toeplitz operator with matrix symbol and Szegő limit theorems] Ann. Math. Blaise Pascal 13 (2006), no. 1, 111–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement